# SDR 95ZZZX4078

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 2734042048
- Condition: Cracked
- Location: Lt Aileron
- Part time: 22,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AILERON BRACKET ASSY CRACKED AND BEARING ASSY RIVETS ALL SHEARED.  BEARING ASSY REINSTALLED FOR FERRY FLIGHT.  SUSPECT DAMAGE DUE TO LIFTING AIRCRAFT WITH AIRBAGS UNDER AILERON.
